Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fundamental regions for cyclical groups of linear fractional transformations on two complex variables


Author: J. W. Young
Journal: Bull. Amer. Math. Soc. 17 (1911), 340-344
DOI: https://doi.org/10.1090/S0002-9904-1911-02068-7
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 4 (1939), 326--329
MathSciNet review: 1559065
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02068-7

American Mathematical Society